Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Brarei200

Struggle With Acne

Recommended Posts

I went to the Derm and she gave me some pills, Epiduo and some prescription liquid medicine. I would put the Epiduo on one night and the other things the following night. I wouls take two pills before bed. This worked for about 6 or so months. I recently had a huge breakout on my cheeks, my xhin and my chest. So I go back and she gives me new pills and some foam cleaner and cleaner to switch between in the morning. I use something similar to RetinA now and someother lotion. Its been about a week or two and if anything, it got worse. I don't know what to do. I will not ever go on Accutane, not worth it........ What do I do?????

Edited by Brarei200

Share this post


Link to post
Share on other sites

Hi, my type of acne is very much the same with yours but before they could spread over, I get them contained already with some effective medication....I think proactive can cure this kind of acne but do not misinterpret the side effects as if it is exacerbating your acne..its just like that but eventually you will be cleared or at least control your acne..Its been 6 months I have not used proactive because its not available in the place where I am now. As a result, I have resorted to Avotin a brand name for tretinoin or Retin-A..I works for me somehow but then again the side effects should not be interpreted as it is worsening your acne...Remember that battling acne cannot be done overnight but it takes a lot of patience....Continue your retin-a..

Share this post


Link to post
Share on other sites

Forgot to mention that I have been using ProActive but stopped after they gave me this new stuff because it wasnt do nothing.

Acanya

Atralin

Cetaphil Foam wash and Cleanser

Thats what Im on now

Share this post


Link to post
Share on other sites

Not much anymore but the cheek that has the acne has had a decent amount of sun exposure from driving to work since the sun would be setting on that side. When my acne went away the first time, I stopped using the sun screen. Do you think that's what it's from? SInce I got it again, I been using sunscreen. I also put window tint on my car, 2% tint, no sun light in here ;)

Share this post


Link to post
Share on other sites

I just looked up the side effects of the pill I am on and the tropical.... Not too happy. My Mom and brother both have colitus and the pill and Ancanya both have Colitus as a side effect.... I do not want that.... Should I stop the pill and Ancanya???

Share this post


Link to post
Share on other sites

If you're using sunscreen and driving in a tinted car, you are not getting enough vitamin D-3 from the sun...more sun is better for acne.

Edited by Green Gables

Share this post


Link to post
Share on other sites

I can imagine your struggle...As for now Im strugling to clear my jawline and chin too.I wont recommend retin-a for this kind of acne...you will surely be in big trouble if you use retin-a...it will make your acne worse before it can get okay..just like what happened to me, nevertheless I continued retin-a because my acne is very much concentrated only in chin and jawline...mild acne..

Share this post


Link to post
Share on other sites

Atralin is VERY mild and i have been using it for 13 weeks with very little irritation. I am still breaking out but my forehead is clear as is most of my cheeks (chin however remains problematic). You are going to have to be patient with any form of retin A (atralin) as it can take anywhere from 3- 6 months to see consistent improvement.

There is a girl on you tube with acne similar to yours and she documents her progress with retin a and doxycyline and it is nothing short of amazing. Check it out for encouragement. She documented her progress from Day 1 till 20+ weeks in

http://www.youtube.com/user/bubblingbolster

Your acne will get worse before it gets better so give it time and do things you enjoy to take your mind off of your skin as it is a long process. As for the antibiotics, the pills are bad for your body in general so you have a decision to make as to whether or not you want to keep taking it. As for topical, not as bad an effect but still is absorbed into your body. If that particular side effect runs in your family, you may not want to take the risk.

In any event....good luck with treatment and keep your head up!

Share this post


Link to post
Share on other sites

Thanks, I'm stopping both tropicals and the medince. That Retin-A stuff is horrible.

Going back to try Epiduo again and I'm also going to start taking B5 and other vitamins. Also drinking I'm drinking lots of water instead of things loaded with sugar, I used to rarely drink water unless I'm outside or working out or something. I think it looks a little better since I've stopped Retin-A. Going to use Ancanya until Epiduo gets here.

Edited by Brarei200

Share this post


Link to post
Share on other sites

Well, posting an update for you's...

I stopped using all that junk and went back to Epiduo and started to take 10 supplements of B5 everyday with the B-Complex.

It took about a month for the B5 to kick in after the initial breakout (WHICH SUCKED, it broke my back out and I never had acne on my back)

I been on it since June 10th to Present, about a month and a half to two months.

But my face is clear of bumps, just some red marks and some dark marks left over which are fading.

The one side is almost clear and the other side is not too far behind.

The red marks on my chest are fading VERY VERY VERY slowly, but surley. I'd say another few months and it'll be gone hopefully haha

I think the marks left some major scarring, what do I do about this?

Edited by Brarei200

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×